Higher traces on group rings

Mikhailov, R. ; Passi, Inder Bir S. (2005) Higher traces on group rings Communications in Algebra, 33 (4). pp. 987-997. ISSN 0092-7872

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1081/AGB-200...

Related URL: http://dx.doi.org/10.1081/AGB-200053797


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
ID Code:56761
Deposited On:25 Aug 2011 10:04
Last Modified:25 Aug 2011 10:04

Repository Staff Only: item control page